MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT¿; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION PT¿; wire, guide, catheter
Model Number H74938931010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Chest Pain (1776); Foreign Body In Patient (2687); Foreign Body Embolism (4439); Back pain (4895)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a device issue occurred resulting in patient complications.On an unknown date in 2021, the patient underwent a percutaneous coronary intervention (pci) at an unknown facility.During the procedure, a185cm straight pt2 guidewire was cut in the left circumflex artery (lcx).Retrieval was unsuccessful, and the fragment remained inside the body.In (b)(6) 2026, the patient presented with chest pain and was hospitalized.Coronary angiogram (cag) was performed to investigate the chest pain.A 75% stenosed lesion was located in the non-tortuous lcx.During the cag, the previously retained guidewire fragment was no longer visible on fluoroscopy.A non-contrast ct scan was also performed and demonstrated that the high-attenuation structure previously observed in that same area had disappeared.As per radiologist interpretation, a high-attenuation structure of similar size was identified within the splenic artery.No additional details were provided.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on device detachment occurring in 2021.E1.Initial reporter facility name: (b)(6) l medical center.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
PT¿
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50074274
Report Number2124215-2026-40690
Device Sequence Number10250586
Product Code DQX
UDI-Device Identifier08714729471103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938931010
Device Catalogue NumberH74938931010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown